# SDR SIMA1741

- Difficulty date: June 22, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N218AE
- Make and model: Saab 340B
- Aircraft serial: 340B218
- System (JASC): 3110 · Instrument Panel
- Part: Bulb
- Condition: Inoperative
- Location: Cockpit Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3356 - EMERGENCY LIGHT ARMED LIGHT ON F/A PANEL IS INOPERATIVE.  INSTALLED NEW LIGHT BULB IN F/A EMERGENCY LIGHT ARM PUSH BUTTON IAW SAAB AMM 33-50-00.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (M)
